# SDR USAA980616

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465571
- Condition: Cracked
- Location: Bs 887
- Part time: 37,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK BS 887, S 9R FRAME.  INSTALLED FILLER AND DOUBLER PER SRM 53-00-07 FIG 202.  (M)
